# SDR CALA2024061701832

- Difficulty date: June 9, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N73406
- Make and model: Boeing 737924
- Aircraft serial: 30123
- Aircraft time: 62,891 hours, 26,232 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A6112
- Condition: Unknown
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER UAL REQUEST; REPLACE FWD CARGO DOOR SKIN. (REF: AAR NR 100011692) REMOVED AND REPLACED FWD CARGO DOOR SKIN IAW B737-90 SRM 52-30-0 1-2R-3.
